# SDR DALA12015605646

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 52,322 hours, 17,033 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1680, LBL 10 FLOORBEAM ATTACHED DECK PLATE FOUND CORROSION.  CORROSION ON DECK PLATE REMOVED IAW SRM 51-10-02 AND FOUND EXCEEDS LIMITS IAW SRM 53-60-51, FIG 201.  ORIGINAL THK=0.070", L=2.5", W=1. 75", MATERIALS REMOVED=0.050".   REPAIR CARRIED OUT IAW SRM 53-60-51 (REPAIR 2) FIG 201, ALTERNATIVE 2.
